# SDR ABXA2024041781

- Difficulty date: April 17, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 115,682 hours, 33,950 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Control Unit
- Part number: 285T004953
- Part serial: D00727
- Condition: Malfunctioned
- Location: Slat System
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF  EICAS MESSAGE LEADING EDGE SLAT DISAGREE. LEADING EDGE SLAT DISPLAYED BETWEEN UP AND 1. AC PERFORMED ATB AND LANDED , MAINTENANCE GROUNDED AC AND TROUBLESHOT REPLACING  FSEU IAW B767 AMM 27-51-01. LEADING EDGE SLATS AND FLAPS CHECK GOOD AS PER AMM 27-51-01 AIRCRAFT REMAINS ETOPS 180 + CAT IIIB. REURNED AC TO SERVICE .
